Authors: Todorčević, Stevo 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Some Applications of S and L Combinatorics
Journal: Annals of the New York Academy of Sciences
Volume: 705
Issue: 1
First page: 130
Last page: 167
Issue Date: 1-Jan-1993
Rank: M21
ISSN: 0077-8923
DOI: 10.1111/j.1749-6632.1993.tb12530.x
Publisher: Wiley
Project: Science Fund of Serbia, grant 0401A

Show full item record

SCOPUSTM   
Citations

31
checked on Jun 15, 2024

Page view(s)

40
checked on May 9, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.